Results 1 to 4 of 4
pain Dependent
  1. #1
    Hannible is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default pain Dependent

    Hi everyone.Iam new here,sick,drug dependent.Ill try to make this short because iam sick.Iam just turning 50,from 15 years old ive have taken opiates for close to 35 years.The last 15 was on methadone at 350mg.ive had 22 surgerys on leg,all steel,femur,knee plates on lower,ect,ect.15 years ago i was also a heavey drinker.The last 15 years been clean off everything but the meth.I can not tapper,has been tried manny of times,even in detox.I get to a point and its like turning a light switch off,it hits me so fast.I dont know what to do,R.I. is a small state and very hard to get into detox,with it being winter even a worst situation.Iam using 300mg IR 10mg perks.At first when my last surgery went bad 2 months ago,started useing once in a while,would skip 2,3-5 days then use one day and be dope sick.Now i can not put it down day.My friend suggested the oxycotins,but that will just bring me into a trap again.I may not feel dope sick as much because its not peeking and trofting as much.I tried it yesterday,one 80mg,took me out of the magor withdrawles.Did not know they was only 12 hours,thought was timed for every 24.But like i said,tried the oxycotin,and one more time today.Buy the end of the week if i stay on the ooxys ill be sick again.My matolism is much to fast.On methadone,had a split dose,A peek & troft,when i come back 4 hours later all the meth was gone.That is no BS.When i came off the opiates 4 months ago i was so bad i had to go back 3 times over 2 months,28 days to detox me.They sent me home with all the withdrawals meds,klonapins,clonidine,benthyl.Ive been in detox close to 70 times,at the end 2,3 times a month.If i was even able because of winter,what could they do?When you leave detox ive never seen or have been given that kind og meds to take home.They are not working anymore.Even if i double my dose.22 surgerys,i lust mention the les,it was severed from my boby except a mussel.broking neck in 2 places,5 disk in back.The withdrawles are to much and the pain is way to much.I lose either way.My knee is a replacement and the cold is making it so hard to bend and the pain.MY knee they have not corrected it in 25 months,they knicked a nerve and lost half the feeling in my foot,what strange even its numb,the pain is unreal.It feels like it wants to blow apart with so much pressure,very painfull.Sorry to chew everyones ear off.I could off kept going on with so manny surgerys.
    I would like to tank you all for being here.
    Thank You,
    Hannible

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Hannible .... I don't tell people this very often but it sounds to me like you have every valid reason to use pain medication. And honestly, in your situation, methadone is probably the best med available for someone with all of your problems.

    There is nothing shameful or wrong with a person who is an honest chronic pain patient. It sounds like you would be in misery without meds. You are the typical person that methadone was intended for as a pain med with perhaps something fast acting such as 15mg Roxi IR for breakthrough pain. Just a suggestion. That combination would be the least harmful to your liver.

    Let me know if there is anything I can do to help. But there is lots of difference in someone being dependent to pain meds for a legitimate reason than being an addict. I don't know what else to say, I would be looking for pain control if I were in your shoes as well. God bless my friend.
    Last edited by Robert_325; 12-07-2011 at 02:41 PM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Hannible is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default Pain Meds

    Hi Robert325,
    Thanks for reply.Out of the 34 or 35 years of addiction,the last 12-15 years lost count but was on methadone.350mg.Started off at 90 then worked its self up and up on my dose.Had to have a split dose because iam so drug dependent.I can not tapper,has been tried manny of times.I just crash,its like turning on a light switch.350mg after all them years the doc said everyone has a does they will find to get stable.Ilooked at him and said if iam not stable after 12 to 15 years i will never be stable.He could not even ansewer the question,,,,,,,,,he went ah,ah,did not know what to say.Iam sure most will agree.They claim methadone once your on a stable dose you will not need to go up.BS.Thats why even after all that time or years on it i was always going up and up.They also claim you will not build up tolerance to the drug.BS also to that.Thats why after 12 to 15 years on it i was still getting sick.When i talked to the doc as i said he realy did not know how to ansewer how come iam still sick but he did say we need to go up again.Thats when i said this is going to far.Just like being on the streets again looking for you know what.I had them detox me off it,it took 1 and a half years to come down,hit 40 something mg then crashed.Iam not downing methadone because it helps manny.My metabolism system is realy fast.After a peek and trof test 4 hours later nothing left in system.That why a split dose,270mg m-time and 80mg at night.It works well for manny.if it works for you,God Bless.Everyone system works diffrent,and the 15 years befour that on all the pain meds,then the H did not help.Like i said iam not here downing methadone,this is just my experience with it.My brother it works good with him,for a exanple.I know manny will agree with some of what i said.For all having good luck with it,good for you and God Bless.Stick with it.
    Thanks Robert325

  4. #4
    NoMoreLies is offline Member
    Join Date
    Dec 2011
    Posts
    119

    Default

    There is a big differance between having a legitimate reason to use pain meds and abusing pain meds. It sounds like you have legitimate reasons and alot of pain. Sadly, so many years of pain means high doses of meds are needed to have the same pain killing effect that lower doses once had. Are there any pain specialists in your area that might be able to help?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22